# SDR AALA20110314MIA02

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 31,581 hours, 5,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 11B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 11B.  OPS CHECK NORMAL.
